Reduction Groups and Automorphic Lie Algebras

Lombardo, Sara and Mikhailov, Alexander (2005) Reduction Groups and Automorphic Lie Algebras. Communications in Mathematical Physics, 258 (1). pp. 179-202. ISSN 0010-3616

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1007/s00220-005-1334-5

Abstract

We study a new class of infinite dimensional Lie algebras, which has important applications to the theory of integrable equations. The construction of these algebras is very similar to the one for automorphic functions and this motivates the name automorphic Lie algebras. For automorphic Lie algebras we present bases in which they are quasigraded and all structure constants can be written out explicitly. These algebras have useful factorisations on two subalgebras similar to the factorisation of the current algebra on the positive and negative parts.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Becky Skoyles
Date Deposited: 25 Nov 2013 09:12
Last Modified: 10 Aug 2015 11:35
URI: http://nrl.northumbria.ac.uk/id/eprint/14710

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence